# SDR CALA2025081507845

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 129,210 hours, 19,681 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Safety Wire
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN CYLINDER VALVE SAFTEY WIRE IS BROKEN, CHECK CORRECT VALVE POSITION AND RE-SAFTEYWIRE. CREW O2 BOTTLE FOUND IN AN UNSAFE CONDITION. RECTIFICATION OUTSTANDING VALVE POSITION CONFIRMED CORRECT, SAFETY WIRE RE APPLIED AND SECURED. WRT AMM 35-11-00-206-233.
